EconPapers    
Economics at your fingertips  
 

Lower and Upper Solutions Method for Positive Solutions of Fractional Boundary Value Problems

R. Darzi, B. Mohammadzadeh, A. Neamaty and D. Bǎleanu

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We apply the lower and upper solutions method and fixed-point theorems to prove the existence of positive solution to fractional boundary value problem , , , , , , where denotes Riemann-Liouville fractional derivative, ß is positive real number, , and is continuous on . As an application, one example is given to illustrate the main result.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/847184.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/847184.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:847184

DOI: 10.1155/2013/847184

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:847184